# SDR 96ZZZX1716

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212
- System (JASC): 6120 · Propeller Controlling System
- Part: Lever Cam
- Condition: Sheared
- Location: Prop Contl Unit
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CONTROL UNIT REMOVED PN 8088773 FROM SERVICE, HAD ITS CONDITION LEVER CAM SHEARED.  PCU WAS AN EXCHANGE FROM SIMMONS WITH HAMILTON STANDARD ON AUGUST 14, 1994.
